Toksidermii

Toksidermii - skin lesions that occur from the overall impact on the body's chemical, in particular medicines, substances, if available to them hypersensitivity.
Drug taksidermii is a manifestation of drug disease (see)can be caused by antibiotics, sulfonamides, salts of bromine, iodine, salicylic products and other; food taksidermii - some varieties of fish, berries (strawberries, strawberries), spoiled food (stale eggs, cheese). In the pathogenesis of taksidermii the main role is played: allergic reaction, congenital intolerance (idiosyncrasy) of certain substances and toxic effects of the substance.
Skin lesions toksidermii can be varied: in the form of different size and localization erythematous and hemorrhagic spots, blisters, knots, bubbles, bubbles, and other, often accompanied by itching. Some taxidermia may be peculiar to certain clinical picture. Toksidermii caused by antibiotics, amidopirinom, sodium salicylate, Atofina, appear more often in the form of scaly erythematous patches, at least - blisters. Arsenic toksidermii usually characterized by limited eritem or hyperkeratosis of the palms and soles, hyperpigmentation nipples, skin armpits and genitals. Sulfa drugs often cause a fixed erythema: a few hours after taking the medicine usually on the hands, in the genital area or on the mucous membranes is formed of a single pink spot-makers then purple colouring and leaving a lasting pigmentation. When you re-medication defeat recurs in the same place, more and more increasing skin pigmentation.
Toksidermii caused by taking drugs bromine,see Protoderma, iodine - see Iododerma.
Alimentary (food) toksidermiiusually manifest themselves in the form of urticaria (see).
Heavy rare form toksidermii is toxic epidermal necrolysis, appearing in the face of strong intolerance to any of medicinal substances (often penicillin, streptomycin), after the introduction of which on the background of General heavy (weakness, fever, headache, and others) there erythematous spots on them big bubbles appear, merging with each other, the epidermis exfoliate, forming extensive erosion. Often develops coma.
The prognosis isgenerally favorable, however, toxic epidermal necrosis, possible death.

toksidermii
Fig. 1. Syntomycin erythema. Fig. 2 and 3. Streptomiceta drug reaction. Fig. 4, 5 and 6. Sulfa erythema. Fig. 7. Aspirin-induced erythema. Fig. 8. Akrihina drug reaction.
drug reaction photo
Fig. 1. Drug reaction after taking phenobarbital (luminal). Fig. 2. Drug reaction after taking barbitala (veronal). Fig. 3. Drug reaction after taking Sankofa. Fig.4. Food-drug reaction. Fig. 5. Silversanna drug reaction. Fig. 6 and 7. Vaccine smallpox rash.

Treatment: discontinuation of substances that caused the drug reaction, and the removal of residues using laxatives and diuretics, desencibilizirutuyu therapy (intravenous 30% solution of sodium thiosulfate or 10% solution of calcium chloride, and 10 ml, in the course of ten injections, and others), and antihistamines (Dimedrol, suprastin in tablets or injections 1 ml 2-3 times a day), vitamin C, R. With nutritional toksidermii great importance is the observance of a dairy-vegetarian diet. In severe cases toksidermii shown corticosteroids, the use of which in toxic epidermal necrosis is required, treatment of these patients should be undertaken in a hospital. Outer: lotions, zinc-water agitated suspension, corticosteroid ointments.
Prevention: the appointment of one or another of medicinal substance is a thorough survey of patients about portability, especially sulfanilamidov, antibiotics; when specifying the patient on the emergence of itching, skin rashes last when taking a drug should not be administered it again even trial, as the phenomena of intolerance can dramatically worsen until the development of shock.